It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: This one is for Harry or anyone who can help

Re: This one is for Harry or anyone who can help

[ Back to Messages ]

Message

Posted by Harry on October 16, 2000 at 00:11:10:

In Reply to: This one is for Harryor anyone who can help posted by Maureen on October 15, 2000 at 19:22:32:


: Harry or anyone else,

: You seem to know alot about the fiber deal. If you start to have the diarehha more often , do you increase fiber or lessen it? I take one ine the morning and one in the evening, but I am still having the stomach aches. The cold chills go right through me. I am on Imodium right now. I cut out all gluten, but had the blood test down and it's not that. I introduced chicken back into my diet. I am at a loss for what to eat. i've lost 45 lbs and can not take this to much longer. Has anyone tried a homeopathic Dr. before? Please give me any advice. It would be appreciated.

Hi Maureen,
Sorry about your problems.You sure seem to have your share!! You did not say what type of fiber you were taking twice a day. If you are using psyllium capseules --take at least 4 a day. I use Equate(sugar free) Powder from Wal Mart and it says take 1 rounded TEASPOON in 8 oz. of water(liguid) 3 times a day. So,I don't think you are taking enough. My bottle also says on the label"natural fiber laxative" but several years ago it said,"Bowel Regulator". I know it sound somewhat scarey but if you take it---it will work --makes your stool at loose but not watery thus slowing down the diarrhea. Psyllium absorbs water and it does not give it all up in your colon so stools are gentle not like TNT. Your colon will just work like it is suppose to funcion.

There was a person named Maureen that posted a message on 9/6/00 about using Questran---I assume you are not her??? You may want to ask your Doc about using it.

By having so much diarrhea you are probably short on all vitamins and minerals and even protein. Lack of several minerals can cause you to be sore and hurt.Particularly calcium and magnesium --a shortage of these can cause spasms and cramping.
I think you may also have some Trigger foods that cause diarrhea. Try to find them and eliminate them from your Diet.Eat rice, rice milk, fresh organic fruits and veggies, almonds, almond milk, fresh organic poultry and fish, grains like millet and quinoa, flaxseed meal and seeds most people are not intolerant or sensitive to these!!

By the way I have used Homeopathy for 25 years.I have seen them do things that border on the Miraculous. So, if you know one---go see him ASAP.
God Bless----Harry


Follow Ups




All times are GMT -7. The time now is 11:44 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!